Some Higher Order Algorithms for Solving Fixed Point Problems

Asif Waheed, Syed Tauseef Mohyud Din, Muhammad Zeb, Muhammad Usman


In this paper, some higher order algorithms have been introduced for solving fixed point problems. These algorithms have been developed by Homotopy Perturbation Method. New algorithms are tested on diversified nonlinear problems. The results are very promising and useful. Comparison of numerical results along with existing proficient techniques explicitly reflects the very high level of accuracy of developed iterative schemes.


Higher order; Algorithms; Fixed point problems; Homotopy perturbation method; Nonlinear equations; Efficiency index; Convergences order

Full Text:



S. Abbasbandy, Improving Newton–Raphson method for nonlinear equations by modified Adomian’s decomposition method, Appl. Math. Comput. 145 (2) (2003), 887–893, doi:10.1016/S0096-3003(03)00282-0.

S. Amat, S. Busquier and J.M. Gutiérrez, Geometric constructions of iterative functions to solve nonlinear equations, J. Compu. Appl. Math. 157 (1) (2003), 197–205, doi:10.1016/S0377-0427(03)00420-5.

C. Chun, Iterative methods improving newton’s method by the decomposition method, Comput. Math. Applic. 50 (10) (2005), 1559–1568, doi:10.1016/j.camwa.2005.08.022.

J.A. Ezquerro and M.A. Hernández, A uniparametric Halley-type iteration with free second derivative, Int. J. Pure Appl. Math. 6 (2003), 103–114.

J.A. Ezquerro and M.A. Hernandez, On Halley-type iterations with free second derivative, J. Compu. Appl. Math. 170 (2) (2004), 455–459, doi:10.1016/

E. Halley, A new and general method of finding the roots of equations, Phil. Trans. Royal Soci. London 18 (1694), 136.

J.H. He, Homotopy perturbation technique, Comput. Meth. Appl. Mech. Engg. 178 (3) (1999), 257–262, doi:10.1016/S0045-7825(99)00018-3.

J.H. He, A coupling method of a homotopy technique and a perturbation technique for non-linear problems, Int. J. Nonlin. Mech. 35 (1) (2000), 37–43.

J.H. He, Homotopy perturbation method: a new nonlinear analytical technique, Appl. Math. Comput. 135 (1) (2003), 73–79, doi:10.1016/S0096-3003(01)00312-5.

J.H. He, A new iteration method for solving algebraic equations, Appl. Math. Comput. 135 (1) (2003), 81–84, doi:10.1016/S0096-3003(01)00313-7.

J.H. He, Addendum: new interpretation of homotopy perturbation method, Int. J. Moder. Phy. B 20 (18) (2006), 2561–2568.

J. Kou and Y. Li, The improvements of Chebyshev-Halley methods with fifth-order convergence, Appl. Math. Comput. 188 (1) (2007), 143–147, doi:10.1016/j.amc.2006.09.097.

J. Kou, Y. Li and X. Wang, A family of fifth-order iterations composed of Newton and third-order methods, Appl. Math. Comput. 186 (2) (2007), 1258–1262.

M.A. Noor, K.I. Noor, S.T. Mohyud-Din and A. Shabbir, An iterative method with cubic convergence for nonlinear equations, Appl. Math. Comput. 183 (2) (2006), 1249–1255.

K.I. Noor and M.A. Noor, Predictor-corrector Halley method for nonlinear equations, Appl. Math. Comput. 188 (2) (2007), 1587–1591, doi:10.1016/j.amc.2006.11.023.

M.A. Noor and K.I. Noor, Fifth-order iterative methods for solving nonlinear equations, Appl. Math. Comput. 188 (1) (2007), 406–410.

M.M. Sehati, S.M. Karbassi, M. Heydari and G.B. Loghmani, Several new iterative methods for solving nonlinear algebraic equations incorporating homotopy perturbation method (HPM), Int. J. Phy. Sci. 7 (27) (2012), 5017–5025, doi:10.5897/IJPS12.279.

J.F. Traub, Iterative methods for the solution of equations, Amer. Math. Soci. (1982).

T.J. Ypma, Historical development of the Newton-Raphson method, SIAM Review 37 (4) (1995), 531–551, doi:10.1137/1037125.



  • There are currently no refbacks.

eISSN 0975-8607; pISSN 0976-5905